# SDR A6WA200840140

- Difficulty date: February 28, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5260 · Entrance Stairs
- Part: Panel
- Condition: Unknown
- Location: Airstair
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR PAX DOOR AFT STAIR SIDE PANEL.  REPLACED SIDE PANEL IAW SRM 51-42-06, 51-42-21 AND 51-23-00.  (M)
